# SDR CA060620006

- Difficulty date: June 20, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cessna 207A
- Aircraft time: 11,239 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8011 · Engine Starter
- Part: Solenoid
- Part number: 51577A1
- Condition: Stuck
- Location: Starter
- Part time: 11,455 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

UPON DESCENT TO LAND FROM A .4 HRS FLIGHT, THE ELECTRICAL POWER WENT OUT AND WAS UNABLE TO BE RESET BY CYCLING THE MASTER SWITCH.  THE PILOT C/O NORDO PROCEDURES AND LANDED WITHOUT INCIDENT.  UPON INVESTIGATION IT WAS FOUND THAT THE START SOLENOID HAD REMAINED CLOSED UPON START UP CAUSING THE MASTER SOLENOID TO OVERHEAT AND FAIL CAUSING ELECTRICAL POWER TO GO OUT.  THE START SOLENOID AND MASTER SOLENOID WERE REPLACED NEW.  ALL WIRING WAS INSPECTED AND FOUND TO BE GOOD.  AS A PRECAUTIONARY MEASURE THE STARTER AND STARTER DRIVE WERE REPLACED.  THE A/C WAS GROUND RUN AND SYSTEMS CHECKED SERVICEABLE.
